Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2017 | 2014 | 2011 | 2010 | 2007 | 2004 | 1992
Number of items: 8.

2017

Deaño, Alfredo, SImm, Nicholas J (2017) On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials. Journal of Approximation Theory, 220 . pp. 44-59. ISSN 0021-9045. (doi:10.1016/j.jat.2017.04.004)
[img]
Preview
[img]

Clarkson, Peter, Jordaan, Kerstin (2017) Properties of Generalized Freud Polynomials. Journal of Approximation Theory, 225 . pp. 148-175. ISSN 0021-9045. (doi:10.1016/j.jat.2017.10.001)
[img]
Preview

2014

Deaño, Alfredo (2014) Large degree asymptotics of orthogonal polynomials with respect to an oscillatory weight on a bounded interval. Journal of Approximation Theory, 186 . pp. 33-63. ISSN 0021-9045. (doi:10.1016/j.jat.2014.07.004)
[img]
Preview

2011

Loureiro, Ana F., Maroni, P. (2011) Quadratic decomposition of Laguerre polynomials via lowering operators. Journal of Approximation Theory, 163 (7). pp. 888-903. ISSN 0021-9045. (doi:10.1016/j.jat.2010.07.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2010

Deaño, Alfredo, Huybrechs, Daan, Kuijlaars, Arno B. J. (2010) Asymptotic zero distribution of complex orthogonal polynomials associated with Gaussian quadrature. Journal of Approximation Theory, 162 . pp. 2202-2224. ISSN 0021-9045. (doi:10.1016/j.jat.2010.07.006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2007

Deaño, Alfredo, Segura, Javier (2007) Global Sturm inequalities for the real zeros of the solutions of the Gauss hypergeometric equation. Journal of Approximation Theory, 148 (1). pp. 92-110. ISSN 0021-9045. (doi:10.1016/j.jat.2007.02.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

2004

Deaño, Alfredo, Segura, Javier (2004) New inequalities from classical Sturm theorems. Journal of Approximation Theory, 131 (2). pp. 208-230. ISSN 0021-9045. (doi:10.1016/j.jat.2004.09.006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

1992

Common, Alan K. (1992) AXIAL MONOGENIC CLIFFORD PADE APPROXIMANTS. Journal of Approximation Theory, 68 (2). pp. 206-222. ISSN 0021-9045. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Jan 25 23:35:20 2020 GMT.